# SDR SWIA200312573

- Difficulty date: October 31, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 23,489 hours, 30,436 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Condition: Malfunctioned
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT STICK SHAKER INOPERATIVE.   REPLACED SHAKER.  OPS CHECK GOOD.  SN OFF: 518
